MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015370
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 3.75mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during insertion, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, and the patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.75mm x 15mm was returned for analysis.Visual and tactile inspection identified no issues with the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon identified a pinhole leak 1mm proximal to the distal markerband.Bumper tip showed no signs of distal tip damage.The device was attached to an encore inflation unit and the balloon was observed to have a pinhole leak.The allegation in the complaint is confirmed.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21620567
Report Number2124215-2025-16298
Device Sequence Number17840342
Product Code LOX
UDI-Device Identifier08714729392811
UDI-Public(01)08714729392811(17)270206(10)33370725
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015370
Device Catalogue NumberH7493808015370
Device Lot Number0033370725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight55 KG